# SDR QXEA0202301

- Difficulty date: December 26, 2002
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 9,505 hours, 13,341 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-LIGHT CORROSION ON TOP OF NR 5 FLAP TRACK LEFT HAND WING.  REPAIRED IAW HORIZON AIR EA 2-57-217.
